Communications in Analysis and Geometry

Volume 22 (2014)

Number 1

Asymptotics of spectral function of lower energy forms and Bergman kernel of semi-positive and big line bundles

Pages: 1 – 108



Chin-Yu Hsiao (Institute of Mathematics, Academia Sinica, Taipei, Taiwan)

George Marinescu (Mathematisches Institut, Universität zu Köln, Germany)


In this paper we study the asymptotic behaviour of the spectral function corresponding to the lower part of the spectrum of the Kodaira Laplacian on high tensor powers of a holomorphic line bundle. This implies a full asymptotic expansion of this function on the set where the curvature of the line bundle is non-degenerate. As application we obtain the Bergman kernel asymptotics for adjoint semi-positive line bundles over complete Kähler manifolds, on the set where the curvature is positive. We also prove the asymptotics for big line bundles endowed with singular Hermitian metrics with strictly positive curvature current. In this case, the full asymptotics holds outside the singular locus of the metric.

Full Text (PDF format)